Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cyclotomic structure in the topological Hochschild homology of $DX$

Cary Malkiewich

Algebraic & Geometric Topology 17 (2017) 2307–2356
Bibliography
1 V Angeltveit, A J Blumberg, T Gerhardt, M A Hill, T Lawson, Interpreting the Bökstedt smash product as the norm, Proc. Amer. Math. Soc. 144 (2016) 5419 MR3556283
2 V Angeltveit, A Blumberg, T Gerhardt, M Hill, T Lawson, M Mandell, Topological cyclic homology via the norm, preprint (2014) arXiv:1401.5001
3 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
4 D Ayala, J Francis, Poincaré/Koszul duality, preprint (2014) arXiv:1409.2478
5 C Barwick, S Glasman, Cyclonic spectra, cyclotomic spectra, and a conjecture of Kaledin, preprint (2016) arXiv:1602.02163
6 C Berger, I Moerdijk, On an extension of the notion of Reedy category, Math. Z. 269 (2011) 977 MR2860274
7 A J Blumberg, R L Cohen, C Schlichtkrull, Topological Hochschild homology of Thom spectra and the free loop space, preprint (2008) arXiv:0811.0553
8 A J Blumberg, M A Mandell, The homotopy theory of cyclotomic spectra, preprint (2013) arXiv:1303.1694
9 A M Bohmann, A comparison of norm maps, Proc. Amer. Math. Soc. 142 (2014) 1413 MR3162261
10 M Bökstedt, Topological Hochschild homology, preprint (1985)
11 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
12 M Brun, B I Dundas, M Stolz, Equivariant structure on smash powers, preprint (2016) arXiv:1604.05939
13 J A Campbell, Derived Koszul duality and topological Hochschild homology, preprint (2014) arXiv:1401.5147
14 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
15 A Connes, Cohomologie cyclique et foncteurs Extn, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983) 953 MR777584
16 W G Dwyer, M J Hopkins, D M Kan, The homotopy theory of cyclic sets, Trans. Amer. Math. Soc. 291 (1985) 281 MR797060
17 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
18 J D S Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403 MR870737
19 D Kaledin, Motivic structures in non-commutative geometry, from: "Proceedings of the International Congress of Mathematicians, II" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan), Hindustan Book Agency (2010) 461 MR2827805
20 N J Kuhn, The McCord model for the tensor product of a space and a commutative ring spectrum, from: "Categorical decomposition techniques in algebraic topology" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 213 MR2039768
21 L G J Lewis, The stable category and generalized Thom spectra, PhD thesis, The University of Chicago (1978) MR2611772
22 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
23 I Madsen, Algebraic K–theory and traces, from: "Current developments in mathematics, 1995" (editors R Bott, M Hopkins, A Jaffe, I Singer, D Stroock, S T Yau), Int. Press (1994) 191 MR1474979
24 C Malkiewich, Duality and linear approximations in Hochschild homology, K–theory, and string topology, PhD thesis, Stanford University (2014)
25 C Malkiewich, A tower connecting gauge groups to string topology, J. Topol. 8 (2015) 529 MR3356770
26 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
27 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
28 R Schwänzl, R M Vogt, Strong cofibrations and fibrations in enriched categories, Arch. Math. (Basel) 79 (2002) 449 MR1967263
29 M Stolz, Equivariant structure on smash powers of commutative ring spectra, PhD thesis, University of Bergen (2011)